# SDR ASAA2014021806899

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 28,682 hours, 8,754 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO GATE, ABOUT 7 MINUTES AFTER TOUCHDOWN, RECEIVED A NR 2 ENGINE OIL FILTER BYPASS. SHUTDOWN ENGINE.  ALL ENGINE OIL INDICATIONS WERE NORMAL.  ACFT GROUNDED. FOLLOWED FIM TASK 79-05, TASK 817 FOR OIL FILTER BYPASS MESSAGE.  EEC SHOWED MSG 79-3112, BUT NO FURTHER BYPASS.  PERFORMED CHECK OF THE ENGINE CHIP DETECTORS IAW AMM 79-00-00, AND REPLACEMENT OF THE SCAVENGE OIL FILTER ELEMENT IAW AMM 79-21-06, AND OIL SUPPLY FILTER ELEMENT IAW AMM 79-214-03.  NO ABNORMAL CONTAMINATION NOTED IN ANY FILTER.  PERFORMED LEAK CHECK AND OPS CHECK IAW AMM 71-00-00.  NO LEAKS NOTED AT THIS TIME. NO BYPASS INDICATION NOTED, DURING ENGINE RUN.  NO CURRENT EEC FAULT.  OK FOR SERVICE.
